International Journal of Mathematics Trends and Technology – IJMTT,
2019 Issues:

2019 - Issues
  Volume 65 Issue12 No3  Volume 65 Issue12 No2  Volume 65 Issue12 No1 
Volume 65 Issue11 No2   Volume 65 Issue11 No1 Volume 65 Issue10 No2  Volume 65 Issue10 No1 
Volume 65 Issue9 No2  Volume 65 Issue9 No1  Volume 65 Issue8 No2   Volume 65 Issue8 No1
Volume 65 Issue7 No4   Volume 65 Issue7 No3 Volume 65 Issue7 No2 
Volume 65 Issue7 No1 
 Volume 65 Issue6 No3 Volume 65 Issue6 No2  Volume 65 Issue6 No1 
Volume 65 Issue5 No3 
Volume 65 Issue5 No2   Volume 65 Issue5 No1 Volume 65 Issue4 No3  Volume 65 Issue4 No2 
 Volume 65 Issue4 No1  Volume 65 Issue3 No3 Volume 65 Issue3 No2  Volume 65 Issue3 No1 
 Volume 65 Issue2 No2 Volume 65 Issue2 No1   Volume 65 Issue1 No2 Volume 65 Issue1 No1